# SDR SWAA2021041528373

- Difficulty date: November 4, 2020
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 46,964 hours, 28,192 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WORK REQUEST ; LEFT HAND STA. 663 VAPOR BARRIER WEB IS CRACKED AT APROX. LBL 40 / CLEANED DAMAGE L/H VAPOR BARRIER AT STA 663 FOR REPAIR. LBL 401; STOP DRILL CRACK; PERFORMED DRY OUT FOUND NO WATER. AND REPAIRED DAMAGE AREA. SIZE 10'' CRACK AS PER. B737 SRM 51-70-04-2R-10. REPAIR/A PRIME & TOP COAT BOTH SIDES OF VAPOR BARRIER. AS PER B737 AMM 51-21-72-370-804 & AMM 51-21-81-370-802 MATERIAL USED PO# 1691708; PO# 1480720; PO# 1661878; PO# 1686125
